MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401771
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
The patient was diagnosed with acute myocardial infarction on (b)(6) 2020 and the pacel bipolar pacing catheter was implanted in emergency surgery.Following the surgery, the patient experienced fatal arrhythmia and ventricular tachycardia, with a heart rhythm of 210 beats per minute and the patient experienced a short-term loss of consciousness.The pacel bipolar pacing catheter was removed and cardioversion was performed to stabilize the patient.The patient is in stable condition and has been discharged.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key10958391
Report Number2182269-2020-00116
Device Sequence Number3211144
Product Code LDF
UDI-Device Identifier05414734001137
UDI-Public05414734001137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number401771
Device Catalogue Number401771
Device Lot Number7376639
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;